# SDR SWIA200617365

- Difficulty date: October 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,332 hours, 26,750 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP HAS A CRACKED RIB, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LT NACELLE FLAP IAW RII 27-900-1006.  OPERATIONAL CHECKS GOOD, PN ON 120-40327-001.
